# SDR SWAA2022011351949

- Difficulty date: December 10, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 242DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 242DF PUNCTURE & FRAYED FIBER GLASS AT TOP SURFACE.  CLEANED AND PREPARED FOR REPAIR FIBERGLASS AT FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1 VERIFIED CLEANING AND OK TO REPAIR AREA.  REPAIRED FIBERGLASS TOP SURFACE AT FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1.  CLEANED AND PREPARED FOR REPAIR FIBERGLASS AT FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1, REPAIRED FIBERGLASS TOP SURFACE AT FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1,  VERIFIED REPAIR.  CLEANED AND PREPARED  FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1.  REPAIRED FIBERGLASS TOP SURFACE AT FLOOR PANEL 242DF IAW SRM 53-00-50-2R-1.
